# SDR CALA9800341

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT BRACKET ATTACHED TO RT WING TRAILING EDGE BEAM WHERE PANEL REMOVED, FORWARD OF NR 1 SPOILER OUTBOARD HINGE AREA.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-33-01, 53-00-01, AND 51-21-01.
